Determinant solutions to a (3+1)-dimensional generalized KP equation with variable coefficients

Alrazi Abdeljabbar, Wenxiu Ma, Ahmet Yildirim

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

A system of linear conditions is presented for Wronskian and Grammian solutions to a (3+1)-dimensional generalized vcKP equation. The formulations of these solutions require a constraint on variable coefficients.

Original languageBritish English
Pages (from-to)641-650
Number of pages10
JournalChinese Annals of Mathematics. Series B
Volume33
Issue number5
DOIs
StatePublished - Sep 2012

Keywords

  • Grammian solution
  • Hirota bilinear form
  • Wronskian solution

Fingerprint

Dive into the research topics of 'Determinant solutions to a (3+1)-dimensional generalized KP equation with variable coefficients'. Together they form a unique fingerprint.

Cite this